Question 38 1 out of 1 points A nurse practitioner orders 150 mg of oral

Question 38 1 out of 1 points a nurse practitioner

This preview shows page 12 - 15 out of 24 pages.

Question 38 1 out of 1 pointsA nurse practitioner orders 150 mg of oral fluconazole for a patient with vulvovaginal candidiasis. The patient should expect to take medicationQuestion 39 1 out of 1 pointsA nurse is explaining to the parents of a 6-year-old child suffering from angina why nitroglycerin patches for chest pain would not be appropriate. Which of the following will the
Background image
nurse include in an explanation?Response Feedback: Increased absorption of topical drugs is common in pediatric patients because children have a greater body surface area and a child's skin exhibits greater permeability. Increased absorption of topical drugs can result in adverse effects that do not occur in adult patients. Erratic blood flow would affect an intramuscular or subcutaneous route of drug administration. Gastric pH wouldnot affect topical absorption.Question 40 1 out of 1 pointsA 7-year-old child has been taking tetracycline for a bacterial infection. The nurse will be sure to inform the parents that this drug could causeResponse Feedback: Tetracycline is an example of a drug that can adversely affect a body system during a phase of child development. If administered to a child between the ages of 4 months and 8 years, it can stain the child's permanent teeth. Discolored urine, deep muscle pain, and sleep deprivation are not associated with tetracycline.Arcangelo & PetersonWeek 11 Offlabel medications Nursing NPQuestionAnswerA nurse practitioner orders 150 mg of oral fluconazole for a patient with vulvovaginal candidiasis. The patient should expect to take medicationOnce/dayA nurse is providing patient education to a 13-year-old girl who was just diagnosed with type 1 diabetes mellitus. Which of the following statements by the patient will alert thenurse that special instructions regarding insulin are necessary?“I am on the middle school track team.”
Background image
A 15-year-old boy who has been takingdextroamphetamine for the treatment of ADHD has been experiencing a depressed mood and a sense of hopelessness. He confides in the school nurse that he has begun taking his stepfather's antidepressant to improve his mHypertensive crisisA 13-year-old female took a weight loss drug that activated the sympathetic nervous system. Which ofthe following assessment findings would the nurse expect?Increased cardiac conductionA nurse is obtaining baseline physical data from a 7-year-old patient who is to be started on dextroamphetamine for ADHD. After obtaining vital signs, height, and weight, the nurse will prepare the patient for anelectrocardiogram (ECG).A 10-year-old boy is taking dextroamphetamine (Dexedrine) daily for ADHD. At each clinic visit, the nurse's priority assessment would beheight and weightA nurse is having difficulty administering a bitter drug to a 5-year-old child. The nurse shouldoffer the child a flavored ice chip or ice pop prior to administering the drugThe clinical nurse educator who oversees the emergency department in a children's hospital has launched an awareness program aimed at reducing drug errors. What measure addresses the most common cause of incorrect doses in the care of infants Having nurses check their math calculations with a colleague before administering a drug
Background image
Image of page 15

You've reached the end of your free preview.

Want to read all 24 pages?

  • Fall '13
  • Pharmacology, Adverse drug reaction, Dextroamphetamine

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

Stuck? We have tutors online 24/7 who can help you get unstuck.
A+ icon
Ask Expert Tutors You can ask You can ask You can ask (will expire )
Answers in as fast as 15 minutes